Methadone sweet cravings?
- 27 Jan 2011 by Daniela2c
- 1 November 2017
- methadone, weight
i have gained 45 lbs in 6 months! ive never been so heavy!. it has to be the meth cuz i started un july and thats when i started gaining weight.
my thing is late at night i crave cereal... and i eat a whole box! i eat while i'm dozing off.
should of stayed on the oxys!
PS i also have been expierencing double vision. have to keep one eye shut to type this. am i alone? is it just me out there wit h this problems?'? help...
Hi there Daniela, I did some research on this and found a few interesting points. If you click on the link and scroll down to the "professional side effects" it does list visual disturbances and weight gain as possible side effects. A whole box of cereal? :-) When I was pregnant (I know, not the same) I could eat half a gallon of Ben and Jerry's Chocolate, Chocolate chip, chunky ice cream! In one sitting! I kid you not. Maybe you can stock the pantry and fridge with better foods? Just a suggestion. But I guess if we eat too much of anything, we can gain weight. If you could get to the doc and let them know about the side effects you have, they might be able to do something to help.
Take care and best wishes,
I have heard that it is a common side effect with opiates. I had it when I took vicoprofen but not oxycodone. It's hard to curb that craving, but worth a try. Good luck.
I get these cravings from any opiate actually. I also gained a lot of weight from it. Its just so hard to resist. Then when Im not taking any, I have no desire to eat the junk food that I cant put down when Im taking something.
Hi daniela, I was addicted to lortab from age 22-26. My whole life I never weighed more than 115 lbs. I am 5'6 and tried to gain weight cuz that was a little underweight for my size. I ate all the time and would not gain a pound. Even when I was addicted to lortab no matter what I ate I did not gain. I started methadone treatment at age 26 on 7-2-07. Within 6 months I weighed 180 lbs. I am still at the clinic and cannot lose a lb. I craved sweets really bad my first year, but after that I didn't crave them nearly as much. I started eating much better after that first year but have stayed around 180. My dr said, believe it or not, that that little bit of meth had so many calories that is where most of the weight comes from. As far as nodding off and double vision us usually because u r sleepy. I do the same. U may want to lower your dose a little to help that. Not to scare u but I had beautiful teeth when I started and have lost 2 teeth so far and the rest look terrible.
Unfortunately I have almost 4 yrs experience so if I can help u or answer any questions feel free to contact me. I will friend u and u can message me. I know just about everything about it. Good Luck.
allow the doctor to know exactly what you have told us here with best wishes,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Nov 2010 • 1 answer
Posted 6 Jun 2011 • 3 answers
Posted 4 May 2012 • 31 answers
Posted 18 Dec 2015 • 1 answer
Posted 7 Jul 2016 • 1 answer